# SDR SWIA2020040749994

- Difficulty date: February 13, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H BATT RIB WEB AT WS 53.60 IS CRACKED   (C-CHECK) RO 4/4/2020   REPLACED R/H BATT RIB WEB AT WS 53.60 REF CRJ200 SRM AND BOMBARDIER DWG. SEE ATTACHED TASK. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS.
